How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 51985
Experience:  Medical Doctor Trained at a Top Academic Institution
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

Football injuries to knee and hip. Digestion problems JA:

Customer Question

football injuries to knee and hip. Digestion problems
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: Stomach feels bloated constipated. partially torn ACL and hip pulled out of socket.
JA: Is there anything else the Doctor should be aware of?
Customer: no
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 5 months ago.
HelloWhat is your question.The acl sounds like it needs to be repaired surgically.stomach problems like this can be from an ulcer or gastritis if higher up.From an irritable bowel or other colon problem if lower down.From small bowel problems, and sometimes from liver, gallbladder or pancreatic problems.You need to be working with an internal medicine doctor [exam, etc] and orthopedist. OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here daily.
Expert:  Dr. Phil, MD replied 5 months ago.
The stomach could be a med related issuewhat meds do you take?any OTC anti inflammatories?